# SDR AU000128002

- Difficulty date: January 18, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bag BAE146200A
- Engine: Lyc ALF502R5
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 716988
- Condition: Failed
- Location: Hyd System
- Part time: 8,939 hours
- Stage of operation: DE
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

(AU) UNUSUAL NOISE AND VIBRATION NOTED DURING FLIGHT.  INVESTIGATION REVEALED A FAILED NR 3 EDP.  PUMP REPLACED.
